JournalszaaVol. 24, No. 1pp. 189–202

Minimal Quasidifferential of a Piecewise Linear Function in R^3

  • Jerzy Grzybowski

    Adam Mickiewicz University, Poznan, Poland
Minimal Quasidifferential of a Piecewise Linear Function in R^3 cover
Download PDF

Abstract

A quasidifferential of a piecewise linear function in R3 can be a pair of polytopes (A, B). We prove that a minimal pair (C, D) of compact convex sets which is equivalent to (A, B) is a pair of polytopes for n = 3.

Cite this article

Jerzy Grzybowski, Minimal Quasidifferential of a Piecewise Linear Function in R^3. Z. Anal. Anwend. 24 (2005), no. 1, pp. 189–202

DOI 10.4171/ZAA/1237